MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 018 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 018 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U8150215
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided, therefore, a lot history review was performed.The sample was returned for evaluation as well as one electronic video and image.The investigation is confirmed for the reported inflation problem, leak, and rupture.The definitive root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u8150215 pta balloon dilatation catheter allegedly experienced inflation problem, leak, and rupture.The information was received from a single source.The malfunction involved a patient with no reported patient injury.The male patient is (b)(6) years old and his weight was not provided.

Brand Name
ULTRAVERSE 018 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10760030
Report Number2020394-2020-06342
Device Sequence Number11596561
Product Code DQY
UDI-Device Identifier00801741064722
UDI-Public(01)00801741064722
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU8150215
Device Catalogue NumberU8150215
Device Lot NumberCMDS0383
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/30/2020
Patient Sequence Number1